Previous |  Up |  Next


Title: Remark to the characterization of the sphere in $E^4$ (English)
Author: Svoboda, Karel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 18
Issue: 4
Year: 1977
Pages: 715-722
Category: math
MSC: 53C40
MSC: 53C45
idZBL: Zbl 0368.53039
idMR: MR0493901
Date available: 2008-06-05T20:56:27Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] A. ŠVEC: Contributions to the global differential geometry on surfaces.Rozpravy ČSAV, 87, 1, 1977, 1-94. MR 0467608
Reference: [2] K. SVOBODA: Some global characterizations of the sphere in $E^4$.Čas. pгo pěst. matem. - to appear. MR 0512236


Files Size Format View
CommentatMathUnivCarol_018-1977-4_8.pdf 669.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo